# SDR AALA201803209006

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 53,054 hours, 30,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361056800000
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT FLOORBOARD 231AF AT THE MAIN CABIN ENTRANCE. REPLACED THE FLOORBOARD .  AIRCRAFT WAS GROUNDED.
